# SDR SWAA010571

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 17,160 hours, 15,208 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6969854
- Condition: Cracked
- Location: Svc Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR AFT LOWER GUSSET CRACKED AT OUTBD FASTENER HOLE.  REPAIRED GUSSET PER BAC DWG.
